Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Remedy for vomiting while taking meals or during mouth wash? No relief with medication

I am Bangladeshi. I am a medical laboratory technologist. My age 25 years. Over 4 Years I always face a problem. During taking meal, after taking meal or in mouth wash always I feel vomiting or vomit. My Bilirubin , ALT , AST level all time normal. I eaten variable of multivitamin by doctor’s suggestion Tablet omidon, 10 mg, twice daily, 30 mins before meal and Capsule Sergel ( Esomeprazole - Drugs of Bangladesh) 40 mg, twice daily, 30 mins before meal. But I am not getting the expected result. Now what should I do & how I get rid of this problem. Pls give me a good suggestions.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. It appears that you have developed eversion
for the lab products as stools urine etc. I advise you to consult a gastro
enterologist. in such cases trial and error system to be followed. Besides
i advise you some diet recomendations as Take more of curd and bland
foods. avoid spices chillies junk foods nonvegetarian foods for at least
one month. thank you.
Answered: Sun, 15 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor